Publications HAL de sylvain lazard de rouillier
Search Results --> Url version détaillée , Url version formatée
Criteria : Author : "sylvain lazard", Authors du labo : "rouillier", Publication year >= "2008" to "2017", Publication type : "('ART','COMM')"
Number of occurrences founded : 10.

titre
Rational Univariate Representations of Bivariate Systems and Applications
auteur
Yacine Bouzidi, Sylvain Lazard, Marc Pouget, Fabrice Rouillier
article
ISSAC - 38th International Symposium on Symbolic and Algebraic Computation, Jun 2013, Boston, United States. pp.109-116, 2013
titre
Improved algorithm for computing separating linear forms for bivariate systems
auteur
Yacine Bouzidi, Sylvain Lazard, Guillaume Moroz, Marc Pouget, Fabrice Rouillier
article
ISSAC - 39th International Symposium on Symbolic and Algebraic Computation, Jul 2014, Kobe, Japan. 2014
titre
New bivariate system solver and topology of algebraic curves
auteur
Yacine Bouzidi, Sylvain Lazard, Marc Pouget, Fabrice Rouillier
article
27th European Workshop on Computational Geometry - EuroCG 2011, Mar 2011, Morschach, Switzerland. 2011
titre
On The Topology of Planar Algebraic Curves
auteur
Jinsan Cheng, Sylvain Lazard, Luis Peñaranda, Marc Pouget, Fabrice Rouillier, Elias P. Tsigaridas
article
24th European Workshop on Computational Geometry - EuroCG 2008, Mar 2008, Nancy, France. pp.213--216, 2008
titre
On the topology of planar algebraic curves
auteur
Jinsan Cheng, Sylvain Lazard, Luis Peñaranda, Marc Pouget, Fabrice Rouillier, Elias P. Tsigaridas
article
John Hershberger and Efi Fogel. 25th annual symposium on Computational geometry - SCG 2009, Jun 2009, Aarhus, Denmark. ACM, pp.361--370, 2009, 〈http://portal.acm.org/citation.cfm?doid=1542362.1542424〉. 〈10.1145/1542362.1542424〉
titre
Separating Linear Forms for Bivariate Systems
auteur
Yacine Bouzidi, Sylvain Lazard, Marc Pouget, Fabrice Rouillier
article
ISSAC - 38th International Symposium on Symbolic and Algebraic Computation, Jun 2013, Boston, United States. pp.117-124, 2013
titre
Solving bivariate systems using Rational Univariate Representations
auteur
Yacine Bouzidi, Sylvain Lazard, Guillaume Moroz, Marc Pouget, Fabrice Rouillier, Michael Sagraloff
article
Journal of Complexity, Elsevier, 2016, 37, pp.34--75. 〈10.1016/j.jco.2016.07.002〉
titre
On the topology of real algebraic plane curves
auteur
Jinsan Cheng, Sylvain Lazard, Luis Peñaranda, Marc Pouget, Fabrice Rouillier, Elias P. Tsigaridas
article
Mathematics in Computer Science, Springer, 2010, 4 (1), pp.113-137. 〈10.1007/s11786-010-0044-3〉
titre
Separating linear forms and Rational Univariate Representations of bivariate systems
auteur
Yacine Bouzidi, Sylvain Lazard, Marc Pouget, Fabrice Rouillier
article
Journal of Symbolic Computation, Elsevier, 2015, 68, pp.84-119. 〈10.1016/j.jsc.2014.08.009〉
titre
Bivariate triangular decompositions in the presence of asymptotes
auteur
Sylvain Lazard, Marc Pouget, Fabrice Rouillier
article
Journal of Symbolic Computation, Elsevier, 2017, 82, pp.123 - 133. 〈10.1016/j.jsc.2017.01.004〉